HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Stokes and Navier-Stokes equations with Robin boundary conditions in a half-space

Files in This Item:
pre633.pdf318.97 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83786

Title: Stokes and Navier-Stokes equations with Robin boundary conditions in a half-space
Authors: Saal, Juergen Browse this author
Issue Date: 2004
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 633
Start Page: 1
End Page: 29
Abstract: We study the initial-boundary value problem for the Stokes equations with Robin boundary conditions in the half-space Rn+. It is proved that the associated Stokes operator is sectorial and admits a bounded H∞-calculus on Lq0(Rn+). As an application we prove also a local existence result for the nonlinear initial value problem of the Navier-Stokes equations with Robin boundary conditions.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69440
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University